# SDR WRLA2006034

- Difficulty date: July 23, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N303
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- Engine: Ge CF650C2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK IN SAT FOUND LEFT WING I/B T/E ACCESS PANEL 541CR HAS THREE AREAS OF CORROSION.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 57-00-01 IN ALL THREE AREAS. FABRICATED REPAIR DOUBLERS AND BONDED THE 3 AREAS IAW SRM 51-71-00. SEALED AND PRIMED REPAIR DOUBLERS ON LH WING PANEL PER SRM 51-71-00 VOL II.
